By Topic

An asymptotic Hamming bound on the feedback decoding minimum distance of linear tree codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

An asymptotic Hamming bound for tree codes is derived. This bound is not new, it has been obtained earlier by Pinsker. However, Markov chains were used by Pinsker in its proof whereas more direct methods are used here.

Published in:

IEEE Transactions on Information Theory  (Volume:23 ,  Issue: 3 )